MathSciNet Relay Station
MathSciNet bibliographic data
MR1208881 (94e:35087) 35L60 (35A35 35B40)
Yoshikawa, Atsushi Solutions containing a large parameter of a quasi-linear hyperbolic system of equations and their nonlinear geometric optics approximation. Trans. Amer. Math. Soc. 340 (1993), no. 1, 103–126.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement